Pacific Journal of Mathematics

Locally compact division rings.

Edwin Weiss and Neal Zierler

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 369-371.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040108

Mathematical Reviews number (MathSciNet)
MR0121432

Zentralblatt MATH identifier
0087.03101

Subjects
Primary: 22.05

Citation

Weiss, Edwin; Zierler, Neal. Locally compact division rings. Pacific J. Math. 8 (1958), no. 2, 369--371. https://projecteuclid.org/euclid.pjm/1103040108


Export citation

References

  • [1] R. Arens, Linear topological division algebras, Bull. Amer. Math. Soc, 53 (1949), 623-630.
  • [2] D. van Dantzig, Studien over topologsche Algebra, Dissertation, Amsterdam, 1931.
  • [3] P. Halmos, Measure theory, van Nostrand, New York, 1950.
  • [4] H. Hasse, Uber p-adische Schiefkrperund hyperkomplexeZahlysysteme,Math. Ann. 104 (1931), 495-534.
  • [5] H. Hasse and F R. Schmidt, Die StrvMurdisk/ret bewerteter Korper, J. reine ang. Math. 170 (1934), 4-63.
  • [6] N. Jacobson and O. Taussky, Locally compact rings, Proc. Not. Acad. Sci, 2O(1935), 106-108.
  • [7] N. Jacobson, Totally disconnected locally compact rings, Amer. J. Math., 58 (1936), 433-449.
  • [8] A. Ostrowski, Uber einige Lsugen der Funktionalgleichung{x){y)={xy), Acta Math., 41 (1917), 271-284.
  • [9] Y. Otobe, On locally compact fields, Jap. J. Math. 19 (1945), 189-202.
  • [10] L. Pontrjagin, Uber stetige algebraische Korper, Ann. Math. 33 (1932), 163-174.
  • [11] L. Pontrjagin, Topological groups, Princeton, 1939.
  • [12] J. T. Tate, Thesis, Princeton, 1950.
  • [13] L. Tornheim, Normed fields over the reed and complex fields, Michigan Math. J. 1 (1952), 61-68.